# SDR EIA2005147

- Difficulty date: July 12, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 83,745 hours, 15,652 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON NR 3 ENG, RT CORE COWL AT LOCATION OF ACCESS PANEL 473AR.  REMOVED PREVIOUS REPAIRS, FAF0581021BBED NEW REPAIR PARTS AND INSTALLED PER ECRA 487-54-016-2.B
